diabetestalk.net

Metformin Tinnitus

Share on facebook

The Audiology Project

(reported by the manufacturer during clinical trials* and after FDA approval) *Because clinical trials are conducted under widely varying conditions, adverse reaction rates observed in the clinical trials of a drug cannot be directly compared to the rates in the clinical trials of another drug and may not reflect the rates observed in clinical practice. A = Auditory V= Vestibular C= Cognitive NOTE: Symptoms of low blood sugar may include headache, nausea, hunger, confusion, drowsiness, weakness, dizziness, blurred vision, fast heartbeat, sweating, tremor, trouble concentrating, confusion, or seizure (convulsions). Actos® (pioglitazone) V: Yes - weakness, blurred vision, changes in vision, visual disturbances Actoplus Met® (pioglitazone + metformin) Actoplus Met XR® (pioglitazone + metformin) Adlyxin (lixisenatide) Amaryl® (glimepiride) Avandamet® (rosiglitazone + metformin) Avandaryl® (rosiglitazone + glimepiride) Avandia® (rosiglitazone) V: Yes - blurred vision, changes in vision, nausea, vomiting, dizziness Avandia® (rosiglitazone maleate) Budureon® Extendsed Release (exenatide) V: Yes - dizziness, lightheadedness, vomiting, weakness, lack or loss strength, shakiness Bye Continue reading >>

Share on facebook

Popular Questions

  1. kitkat1

    zantac, metformin ear ringing causes?

    Ok I'm sorry I don't know where I am on the forum next I'm on my phone and its not giving me what I need for options. This is my problem. I've been on metformin for about a month and zantac a few weeks steadily. Last Saturday I woke up to an unbelievable ringing in my ears both ears! I wear hearing aides for high frequency hearing loss and even the aides did nothing to cover up this ringing. This morning as I went to take metformin and zantac as I've been doing, I had a thought that maybe just maybe one or the other of these meds could e doing this. I didn't take either med but did some research on both.
    I found several articles that zantac causes tinnitus and metformin can deplete b12 which can also cause tinnitus. By the end of this day the ringing had lessened then came back and lessened again, right now it is about half way gone or half way back. But all last week it was incredibly horrifying how loud and non-stop it was.
    How long would it take metformin to deplete b12 levels? I have no diarrhea but have irritability, restlessness and anxiety which are symptoms of low b12 but had before. I also had my levels checked about a year ago and were normal.
    So if my b12 is ok that rules out metformin and leaves zantac or rotten luck to get tinnitus.
    So any thoughts on all of this ear ringing stuff with zantac and or metformin?
    Also does anyone take lipoic acid and if so what does it do and would you recommend it for anything?

  2. JT Reagan

    I bet on the zantac but I would try taking them at different times, several hours apart and keeping track of how you feel. On the b12 difficiency, are you having any memory or cognitive problems? Any carpal tunnel symptoms? Are your palms a bright pink? If you answer no, I would bet on the zantac. Good luck and tell us about how it works out, please.

  3. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes